ATI Pharmacology 2019 B
Chamberlain College Nursing
Aquí están los mejores recursos para pasar ATI Pharmacology 2019 B. Encuentra ATI Pharmacology 2019 B guías de estudio, notas, tareas, y mucho más.
5 resultados
Examen
pharmacology assessment
Pharmacology is the science of how drugs act on biological systems and how the body responds to the drug. The study of pharmacology encompasses the sources, chemical properties, biological effects and therapeutic uses of drugs
Examen
ATI Pharmacology 2019 B
PopularATI Pharmacology 2019 B 
 
1)	A nurse is caring for a pt who is receiving Haloperidol. The nurse should identify which of the following findings as an adverse effect of the med? 
 
-Akathisia = CORRECT ANSWER 
An adverse effect associated with haloperidol is the development of extrapyramidal manifestations such as dystonia, pseudoparkinsonism, and akathisia. 
 
-Paresthesia 
Haloperidol, an antipsychotic neuroleptic medication, can cause CNS adverse effects such as seizures, confusion, and neuro...
Examen
Updated Ati Pharmacology 2019 Exam Questions And Answers 100% Correct Graded A+
ATI PHARMACOLOGY 2019 EXAM QUESTIONS AND 
ANSWERS 100% CORRECT GRADED A+ 
1.A nurse is providing teaching to a client who has peptic ulcer disease and is to start a new 
prescription for sucralfate. Which of the following actions of sucralfate should the nurse inclu 
de in the teaching? 
A. Decreases stomach acids excretion. 
B. Neutralize sacids in the stomach 
C. Forms a protective barrier over ulcers 
D. Treats ulcers by eradicating H.pylori 
2. A nurse is providing teaching for a client who...
Examen
ATI Pharmacology 2019 B
ATI Pharmacology 2019 B 
 
1)	A nurse is caring for a pt who is receiving Haloperidol. The nurse should identify which of the following findings as an adverse effect of the med? 
 
-Akathisia = CORRECT ANSWER 
An adverse effect associated with haloperidol is the development of extrapyramidal manifestations such as dystonia, pseudoparkinsonism, and akathisia. 
 
-Paresthesia 
Haloperidol, an antipsychotic neuroleptic medication, can cause CNS adverse effects such as seizures, confusion, and neuro...
Examen
ATI Pharmacology 2019 B
ATI Pharmacology 2019 B 
1) A nurse is caring for a pt who is receiving Haloperidol. The nurse should identify which of the 
following findings as an adverse effect of the med? 
-Akathisia = CORRECT ANSWER 
An adverse effect associated with haloperidol is the development of extrapyramidal manifestations such 
as dystonia, pseudoparkinsonism, and akathisia. 
-Paresthesia 
Haloperidol, an antipsychotic neuroleptic medication, can cause CNS adverse effects such as seizures, 
confusion, and neurolep...